• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Exact Inequalities for the Maximum of a Skew Brownian Motion

Moscow University Mathematics Bulletin. 2012. Vol. 67. No. 4. P. 164-169.
Lyulko Y.

The maximal inequality for the skew Brownian motion being a generalization of the wellknown inequalities for the standard Brownian motion and its module is obtained in the paper. The proof is based on the solution to an optimal stopping problem for which we find the cost function and optimal stopping time.